Volume 1 (2008)


  1. Editorial
    pp. 7-8
    Hyperlinked PDF


  2. On the Number of Normal Measures אּ1 and אּ2 can Carry
    Arthur W. Apter, pp. 9-14
    Abstract | PDF | Hyperlinked PDF


  3. Undecidability of local structures of s-degrees and Q-degrees
    Maria Libera Affatato, Thomas F. Kent, Andrea Sorbi, pp. 15-32
    Abstract | PDF | Hyperlinked PDF


  4. On the cooperation algebra of the connective Adams summand
    Andrew Baker, Birgit Richter, pp. 33-70
    Abstract | PDF | Hyperlinked PDF


  5. On the Leech dimension of a free partially commutative monoid
    Ahmet A. Husainov, pp. 71-87
    Abstract | PDF | Hyperlinked PDF


  6. On lattices and their ideal lattices, and posets and their ideal posets
    George M. Bergman, pp. 89-103
    Abstract | PDF | Hyperlinked PDF


  7. Almost periodicity of stochastic operators on 1(N)
    Vera Keicher, pp. 105-131
    Abstract | PDF | Hyperlinked PDF


  8. Theories with Ehrenfeucht-Fraïssé equivalent non-isomorphic models
    Saharon Shelah, pp. 133-164
    Abstract | PDF | Hyperlinked PDF


  9. Homological algebra in bivariant K-theory and other triangulated categories. II
    Ralf Meyer, pp. 165-210
    Abstract | PDF | Hyperlinked PDF